# SDR AALA20130225020

- Difficulty date: February 14, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 56,982 hours, 6,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATIONS 1490 TO 1497, LEFT BUTTLINE 74, SEAT TRACK FOUND WITH HEAVY CORROSION.  REPAIRED SEAT TRACK PER EA B777-53-028414.
